Alert archive / Texas / Flash Flood Warnings in 2005

Flash Flood Warning 31, NWS Fort Worth, TX

August 8, 2005Eastland County, Stephens County, Texas

NWS Fort Worth, TX issued this flash flood warning at Aug 8, 2005, 10:58 AM CDT for Eastland County, Stephens County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2005, 10:58 AM CDT (15:58 UTC)
Expired
Aug 8, 2005, 2:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Eastland County, TX, Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 34 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2005-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 908 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2005-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
908 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 081558
FFWFWD
TXC133-429-081900-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 AM CDT MON AUG 8 2005

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN EASTLAND COUNTY IN NORTH CENTRAL TEXAS
  STEPHENS COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 200 PM CDT

* AT 1052 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR CRYSTAL
  FALLS...TO BRECKENRIDGE...TO CISCO. MOVEMENT WAS EAST AT 10 MPH.

* LOCATIONS IN THE WARNING AREA INCLUDE BUT ARE NOT LIMITED TO
  BRECKENRIDGE...CISCO...EASTLAND...AND RANGER.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS 
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT 
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS 
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. TURN 
AROUND...DONT DROWN.

LAT...LON 3210 9912 3221 9872 3279 9864 3280 9905

$$
4 follow-up statements
000 
WGUS74 KFWD 081639
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 AM CDT MON AUG 8 2005

TXC133-429-081900-
STEPHENS TX-EASTLAND TX-
1137 AM CDT MON AUG 8 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 200 PM CDT FOR WESTERN 
EASTLAND AND STEPHENS COUNTIES...

AT 1135 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE 
WARNED AREA. THE STORMS EXTENDED FROM NEAR BRECKENRIDGE...TO CISCO 
AND EASTLAND...TO JUST WEST OF RISING STAR. MOVEMENT WAS EAST AT 
10 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CISCO... 
HARPERSVILLE...GUNSIGHT...EASTLAND AND BRECKENRIDGE.

THE BRECKENRIDGE POLICE DEPARTMENT REPORTED WATER ENTERING THE 
LOWEST FLOOR OF AN APARTMENT BUILDING IN BRECKENRIDGE. STREET 
FLOODING WAS REPORTED IN CISCO BY THE EASTLAND COUNTY DISPATCH 
CENTER.

RAINFALL OF 1 TO 2 INCHES PER HOUR IS CONTINUING OVER THE AREA. 
RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...LOW LYING AREAS 
ARE SUBJECT TO FLASH FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3210 9912 3221 9872 3279 9864 3280 9905

$$
000 
WGUS74 KFWD 081721
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 PM CDT MON AUG 8 2005

TXC133-429-081900-
STEPHENS TX-EASTLAND TX-
1218 PM CDT MON AUG 8 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 200 PM CDT FOR WESTERN 
EASTLAND AND STEPHENS COUNTIES...

AT 1217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THE 
STORMS EXTENDED FROM NEAR CRYSTAL FALLS...TO JUST WEST OF 
BRECKENRIDGE...TO CISCO AND EASTLAND...TO RISING STAR. MOVEMENT WAS 
EAST AT 10 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EASTLAND...
HARPERSVILLE...GUNSIGHT AND BRECKENRIDGE.

THIS IS A DANGEROUS FLASH FLOOD SITUATION. THIS RAINFALL HAS 
PRODUCED FLOODING IN BRECKENRIDGE AND IN CISCO. ADDITIONALLY... 
RAINFALL OF UP TO 2 INCHES PER HOUR WILL CONTINUE OVER WESTERN 
STEPHENS...AND NORTHWESTERN AND SOUTHERN EASTLAND COUNTY. 

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...AREAS ALONG THE 
BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO 
FLASH FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

LAT...LON 3210 9912 3221 9872 3279 9864 3280 9905

$$
000 
WGUS74 KFWD 081804
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1259 PM CDT MON AUG 8 2005

TXC133-429-081900-
STEPHENS TX-EASTLAND TX-
1259 PM CDT MON AUG 8 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 200 PM CDT FOR WESTERN 
EASTLAND AND STEPHENS COUNTIES...

AT 1256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THE 
STORMS EXTENDED FROM NORTH OF BRECKENRIDGE...TO CISCO AND 
EASTLAND...TO EAST OF CROSS PLAINS. MOVEMENT WAS SLOWLY EAST.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARPERSVILLE...GUNSIGHT AND BRECKENRIDGE.

ALTHOUGH RAINFALL OVER THE WARNING AREA HAS DECREASED SOMEWHAT SINCE 
NOON...ANOTHER AREA OF HEAVY RAIN WILL APPROACH THE AREA FROM 
CALLAHAN AND SHACKELFORD COUNTIES. THIS MAY PRODUCE AN ADDITIONAL 1 
TO 1.5 INCHES OF RAIN IN THE AREA.

THIS IS A POTENTIALLY DANGEROUS FLOOD SITUATION. EXCESSIVE RUNOFF 
WILL CAUSE CONTINUED FLOODING OF CREEKS AND STREAMS... HIGHWAYS AND 
UNDERPASSES. ADDITIONALLY...AREAS ALONG THE BANKS OF CREEKS AND 
STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

LAT...LON 3210 9912 3221 9872 3279 9864 3280 9905

$$
000 
WGUS74 KFWD 081903
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 PM CDT MON AUG 8 2005

TXC133-429-081912-
STEPHENS TX-EASTLAND TX-
202 PM CDT MON AUG 8 2005

...THE FLASH FLOOD WARNING FOR WESTERN EASTLAND AND STEPHENS 
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

THE THUNDERSTORMS THAT PROMPTED THE FLASH FLOOD WARNING HAVE WEAKENED
AND ARE NO LONGER PRODUCING HEAVY RAIN. HOWEVER...A WIDESPREAD AREA 
OF LIGHT TO MODERATE RAIN WILL CONTINUE ACROSS STEPHENS AND EASTLAND 
COUNTIES THROUGH THE AFTERNOON.

SOME CONTINUED FLOODING OF LOW LYING AREAS...CREEKS...STREAMS AND 
UNDERPASSES MAY STILL BE OCCURRING. MOTORISTS SHOULD USE CAUTION 
WHEN TRAVELING IN THIS AREA.

LAT...LON 3210 9912 3221 9872 3279 9864 3280 9905

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 8:36 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Aug 8, 8:36 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
836 AM CDT MON AUG 8 2005

.UPDATE..
WILL BE UPDATING POPS OVER THE WESTERN ZONES TO LIKELY AS LARGE AREA
OF PRECIPITATION CONTINUES TO ADVANCE TOWARD THAT AREA.  ALSO LOWER
MAX TEMPS OVER MUCH OF THE CWA DUE TO EXTENSIVE CLOUD COVER THAT IS
UNLIKELY TO ERODE UNTIL MUCH LATER.  COMPLETE FORECAST PACKAGE WILL
BE OUT SOON. 75

&&

.AVIATION...
WEAK UPPER LEVEL SHORTWAVE RESPONSIBLE FOR THE ELEVATED SHOWERS
MOVING ACROSS THE AREA NOW.  WILL INCLUDE MENTION OF 6SM -RA IN KACT
TAF BUT JUST VCSH AT METROPLEX SITES WHERE IMPACTS SHOULD BE
NEGLIGIBLE.  WILL HAVE TO WATCH TRENDS CAREFULLY THIS MORNING TO SEE
IF ELEVATED THUNDER DEVELOPS EARLIER THAN FORECAST.  ENHANCED LIFT
MAY INCREASE COVERAGE TODAY...BUT AT THE SAME TIME MORE MID LEVEL
CLOUD COVER LIMITS INSTABILITY.  CONFIDENCE IS LOW AND WOULD RATHER
CONTINUE WITH THE CURRENT FORECAST FOR AFTERNOON VCTS WITH THE
PROB30 BECOMING TEMPO GROUPS WITH THIS PACKAGE...BUT AM A LITTLE
WORRIED IT MAY BE INFLUENCED TOO MUCH BY PERSISTENCE.  TR/92

&&

.DISCUSSION...
CONVECTIVE DEBRIS CLOUDS FROM SUNDAYS ACTIVITY PERSIST ACROSS MUCH
OF THE FORECAST AREA THIS MORNING...IN THE FORM A BKN/OVC MIXTURE OF
AS/CI.  HOWEVER...SKIES ARE PARTIALLY CLEAR ACROSS THE NORTHEAST
PORTION OF THE AREA...WHERE AREAS LIGHT FOG/MIST HAVE FORMED IN
RESPONSE TO ENHANCED RADIATIONAL COOLING.  SOME LIGHT SHOWERS ARE
ALSO NOTED IN KFWS/KGRK REFLECTIVITY DATA...MAINLY ACROSS THE
SOUTHERN/WESTERN PORTIONS OF THE FORECAST AREA.  WE WILL CARRY A
SLIGHT CHANCE FOR MORNING POPS TO ACCOUNT FOR THIS ACTIVITY.

MEANWHILE...ANOTHER ROUND OF AFTERNOON AND EVENING CONVECTION IS
EXPECTED TODAY...LIKELY BEGINNING AS CONVECTIVE TEMPERATURES ARE
APPROACHED.  SLIGHTLY LOWER HEIGHTS ALOFT ARE PROGGED BY LATEST
MODEL GUIDANCE TO PERSIST OVER THE AREA THIS AFTERNOON...AND WITH
LIGHT WINDS THROUGH THE LOWER/MID TROPOSPHERE AND A VERY MOIST
AIRMASS IN PLACE...EXPECT ANOTHER WIDESPREAD COVERAGE OF
CONVECTION.  THE LATEST NAM/NGM/CANADIAN SOLUTIONS APPEAR MORE IN
LINE WITH SREF OUTPUT...AND WILL FOLLOW THIS GUIDANCE MORE CLOSELY
AS THE GFS APPEARS TO BE SUFFERING FROM SIGNIFICANT CONVECTIVE
FEEDBACK.  WILL SKEW HIGHEST POPS TOWARD THE SOUTHWEST HALF OF THE
FORECAST AREA...AS CONVECTION SHOULD INITIALLY DEVELOP IN THE
VICINITY OF A WEAK LOW-LEVEL CONFLUENCE ZONE DRAPED ACROSS THIS
AREA.  ADDITIONAL DEVELOPMENT WILL OCCUR AROUND THE REMAINDER OF THE
AREA...BUT EXPECT A HIGHER COVERAGE IN THE SOUTH/WEST.  OTHERWISE...
THE TREND OF EVENING DISSIPATION AND PARTLY/MOSTLY CLOUDY SKIES
OVERNIGHT SHOULD CONTINUE THROUGH THE MIDDLE OF THE WEEK...AS
CONDITIONS ON THE SYNOPTIC SCALE REMAIN STAGNANT THROUGH WEDNESDAY.
SLIGHTLY HIGHER POPS WILL BE USED FOR THE SOUTHEASTERN HALF OF THE
FORECAST AREA ON TUESDAY AND WEDNESDAY AFTERNOONS...AS UPPER RIDGE
AXIS OVER THE SOUTHWESTERN U.S. SLOWLY BUILDS TOWARD THE SOUTHERN
PLAINS.

BEYOND WEDNESDAY...WE WILL MAINTAIN A DRY FORECAST AS INCREASING
LARGE SCALE SUBSIDENCE WILL ALLOW FOR SOME DRYING OF THE MID AND
UPPER-LEVELS...THUS PROVIDING AN ENVIRONMENT LESS FAVORABLE FOR
AFTERNOON AIRMASS CONVECTION.  THE GRADUAL WARMING TREND WILL BE
MAINTAINED...BUT LACK OF A STRONG ANTICYCLONE ALOFT SHOULD HELP KEEP
TEMPERATURES FROM GETTING TOO WARM.  NONETHELESS...MANY AREAS WILL
LIKELY BE APPROACHING 100 AGAIN BY THE END OF THE WEEK.  THE LATEST
ECMWF/GFSLR SOLUTIONS ARE NOW ADVERTISING A STRONGER IMPULSE MOVING
ACROSS THE SOUTHERN PLAINS ON SUNDAY/MONDAY...AND HAVE DECIDED TO
MENTION SLIGHT CHANCE POPS...ASSOCIATED WITH THE PASSAGE OF THIS
SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  97  75  97  75 /  40  20  30  20
WACO, TX              95  73  94  74 /  50  20  40  20
PARIS, TX             98  70  97  70 /  30  20  30  20
DENTON, TX            97  72  97  72 /  40  20  30  20
MCKINNEY, TX          97  72  97  72 /  40  20  30  20
DALLAS, TX            97  75  97  75 /  40  20  30  20
TERRELL, TX           97  73  97  73 /  40  20  40  20
CORSICANA, TX         96  73  95  74 /  40  20  40  20
TEMPLE, TX            93  73  94  74 /  50  20  40  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

65/DD
Hazardous weather outlook, Aug 8, 5:00 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
500 AM CDT MON AUG 8 2005

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
500 AM CDT MON AUG 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY.
WEAK WIND SHEAR AND ONLY MODEST INSTABILITY WILL LIMIT THE THREAT OF
SEVERE WEATHER.  HOWEVER ISOLATED STRONGER THUNDERSTORMS WILL HAVE
THE POTENTIAL TO PRODUCE WIND GUSTS OF 50 TO 60 MPH.  OTHERWISE...
ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND
LIGHTNING AND RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WHICH MAY
CAUSE FLOODING OF LOW LYING AREAS AND PONDING ON SOME ROADWAYS.

.DAYS TWO THROUGH SEVEN...
THE CHANCE OF THUNDERSTORMS IS EXPECTED TO CONTINUE ACROSS ALL OF
NORTH TEXAS TUESDAY AND WEDNESDAY BEFORE DRY WEATHER SETTLES IN LATE
IN THE WEEK.  THE CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA ON
SUNDAY AS AN UPPER LEVEL SYSTEM APPROACHES FROM THE WEST.  STRONG
DOWNBURST WINDS...HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE POSSIBLE FROM ANY OF THE STRONGER THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED BETWEEN NOON AND 7
PM.

92

In the hours before

Local storm report, Aug 8, 8:45 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 AM CDT MON AUG 08 2005

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     LIGHTNING        2 SW WATAUGA            32.85N  97.28W
08/07/2005                   TARRANT            TX   NWS EMPLOYEE

            LIGHTNING SPLIT A TREE IN HALF AND CAUSED THE TREE TO
            DESTROY A BENCH IN BUFFALO RIDGE PARK.
Local storm report, Aug 8, 9:24 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 AM CDT MON AUG 08 2005

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     LIGHTNING        8 NE GORMAN             32.30N  98.57W
08/08/2005                   EASTLAND           TX   LAW ENFORCEMENT

            LIGHTNING STRUCK A TRANSFORMER AND STARTED A FIRE IN
            DESDEMONA.
Local storm report, Aug 8, 10:52 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 AM CDT MON AUG 08 2005

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     ARLINGTON               32.69N  97.13W
08/06/2005                   TARRANT            TX   PUBLIC

            ONE TREE BLOWN OVER.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 1:58 PM CDTSevere Thunderstorm WarningFWDEllis56 min
Aug 8, 2:30 PM CDTFlash Flood WarningFWDCooke3 hr
Aug 8, 2:39 PM CDTFlash Flood WarningFWDLampasas, Mills3 hr
Aug 8, 4:08 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt52 min
Aug 8, 5:37 PM CDTFlash Flood WarningFWDHopkins3 hr

Nearby

Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.